# SDR AU971381

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227CC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2781322682
- Condition: Cracked
- Location: Hydraulic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE SPLIT IN RADIUS LOCATED ON THE FIRST BEND FORWARD OF THE RH ENGINE FIREWALL.
